Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 3, NWS Omaha, NE

May 3, 2015Nemaha County, Nebraska

NWS Omaha, NE issued this tornado warning at May 3, 2015, 8:56 PM CDT for Nemaha County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2015, 8:56 PM CDT (01:56 UTC)
Expired
May 3, 2015, 9:30 PM CDT
In force
34 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Nemaha County, NE

The radar

The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 9:00 PM CDTHAIL 1Johnson, NE
May 3, 9:20 PM CDTHAIL 1.5Johnson, NEHAS BEEN HAILING AT LEAST 15 MINUTES
May 3, 9:35 PM CDTHAIL 1.755 W Auburn, NEFROM SPOTTER RELAYED TO EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
2278 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WFUS53 KOAX 040156
TOROAX
NEC127-040230-
/O.NEW.KOAX.TO.W.0003.150504T0156Z-150504T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SUN MAY 3 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 930 PM CDT
    
* AT 856 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER JOHNSON...OR 32 MILES NORTHWEST OF FALLS
  CITY...MOVING EAST AT 15 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  JOHNSON AROUND 905 PM CDT.
  AUBURN AROUND 930 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE 7
MILES SOUTH OF AUBURN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 232.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 23 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4033 9607 4043 9606 4045 9576 4027 9577
TIME...MOT...LOC 0156Z 277DEG 10KT 4040 9604 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

FOBERT
1 follow-up statement
758 
WWUS53 KOAX 040223
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT SUN MAY 3 2015

NEC127-040230-
/O.CON.KOAX.TO.W.0003.000000T0000Z-150504T0230Z/
NEMAHA NE-
923 PM CDT SUN MAY 3 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WEST
CENTRAL NEMAHA COUNTY...
    
AT 922 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER JOHNSON...OR 30 MILES NORTHWEST OF FALLS CITY...
MOVING EAST AT 10 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL NEMAHA COUNTY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 221 AND 232.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 26 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4037 9603 4043 9606 4045 9576 4034 9577
TIME...MOT...LOC 0222Z 271DEG 9KT 4041 9595 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

FOBERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 3, 7:47 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 3, 7:47 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
747 PM CDT SUN MAY 3 2015

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
ISSUED AT 336 PM CDT SUN MAY 3 2015

A WEAK MID LEVEL VORT MAX CONTINUES TO DRIFT EAST ACROSS CENTRAL
NEBRASKA THIS AFTERNOON. THIS HAS SPARKED A FEW ISOLATED
THUNDERSTORMS OVER SOUTHEAST NEBRASKA WHICH CONTINUE TO STRUGGLE TO
HOLD TOGETHER. OTHERWISE...A MID LEVEL TROUGH CONTINUES TO SWING
EAST ACROSS THE SOUTHERN CANADIAN PRAIRIE PROVINCES WHILE A STRONGER
TROUGH DIGS OFF THE CALIFORNIA COAST. AT THE SURFACE...A COLD FRONT
EXTENDS FROM SWRN MN THROUGH SOUTHEASTERN SD AND INTO SOUTHWESTERN
NEBRASKA. AHEAD OF THIS IN THE WARM SECTOR...SFC DEWPOINTS REMAIN IN
THE MID TO UPPER 50S WITH SOME LOWER 60S POOLING ACROSS THE CWA.
WITH INCREASING INSTABILITY THIS AFTERNOON DUE TO HEATING...WE
CANNOT RULE OUT A FEW ISOLATED THUNDERSTORMS THROUGH THE LATE
AFTERNOON INTO THE EARLY EVENING. WE WILL BE LACKING DEEP LAYER
SHEAR SO WE DO NOT ANTICIPATED ANY REAL ORGANIZED SEVERE
WEATHER...MAINLY JUST A FEW ISOLATED STRONG STORMS.

THE SFC FRONT WILL STALL ACROSS NORTHERN KANSAS OVERNIGHT AND REMAIN
STATIONARY UNTIL MONDAY AFTERNOON AS IT BEGINS TO DRIFT NORTH. AT
THE SAME TIME..THE ABOVE MENTIONED MID LEVEL SHORTWAVE TROUGH OFF
THE CALIFORNIA COAST WILL BEGIN TO EJECT IMPULSES ACROSS THE
SOUTHWESTERN STATES AND TOWARD EASTERN COLORADO. STORMS MAY BE
ONGOING EARLY IN THE DAY ALONG THE FRONT BUT THE SEVERE RISK WILL
INCREASE WITH PEAK HEATING DURING THE AFTERNOON ALONG SFC
CONVERGENCE NEAR THE BOUNDARY. DEEP LAYER BULK SHEAR VALUES WILL
INCREASE TO NEAR 35 TO 40 KTS ACROSS SOUTHEAST NEBRASKA BY AFTERNOON
AS WELL. ALL OF SOUTHEAST NEB/SOUTHWEST IOWA HAVE BEEN OUTLOOKED IN
A SLIGHT RISK FOR DAY 2.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 336 PM CDT SUN MAY 3 2015

THE BOUNDARY CONTINUES TO PUSH NORTH THROUGH THE DAY
TUESDAY...EXTENDING ACROSS THE NORTHERN CWA BY MID DAY GIVING THE
REGION A CONTINUE CHANCE FOR SHOWERS AND THUNDERSTORMS AS UPPER
LEVEL TROUGH BECOMES NEGATIVELY TILTED AS THE BASE MOVES THROUGH NEW
MEXICO/SOUTHERN COLORADO. STRONG WARM/MOIST LOW LEVEL FLOW AHEAD OF
THIS WILL BRING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE WEEK IN WARM AIR ADVECTION REGIME. THETA-E AXIS WILL
EXTEND THROUGH THE FORECAST AREA WITH PW'S AROUND 1.25 TO 1.50"
THROUGH THE EARLY PART OF THE WEEK. ANY OF THE STRONGER STORMS WILL
HAVE THE POTENTIAL TO PRODUCE MODERATE TO HEAVY RAINFALL.

AN ACTIVE REMAINDER OF THE WEEK AND NEXT WEEKEND LOOK ACTIVE AS WELL
WITH PIECES OF SHORTWAVE ENERGY EJECTING OUT INTO THE CENTRAL
PLAINS AS A SOUTHWESTERN TROUGH DIGS ACROSS THE FOUR CORNERS REGION.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 729 PM CDT SUN MAY 3 2015

UNSETTLED WEATHER WILL CONTINUE THROUGH THE FORECAST PERIOD. WEAK
UPPER LEVEL DISTURBANCES WILL BE MOVING THROUGH THE AREA. A COLD
FRONT WILL MOVE SOUTHEAST AND STALL OVER NORTHERN KANSAS AND THEN
MOVE NORTHWARD AS A WARM FRONT ON MONDAY. THUNDERSTORMS ARE
EXPECTED AT KLNK THROUGH 10Z....AND THEN AGAIN AFTER 16Z.
THUNDERSTORMS ARE POSSIBLE AT KOMA AFTER 18Z ON MONDAY. KOFK IS
EXPECTED TO BE WELL BEHIND THE FRONT AND NOT EXPECT THUNDERSTORMS
THROUGH 05/00Z. HOWEVER CLOUD CEILINGS WILL LOWER TO OVC050 BY
04/21Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...KERN
LONG TERM...KERN
AVIATION...SMITH
Hazardous weather outlook, May 3, 4:10 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
410 PM CDT SUN MAY 3 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
410 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE OVER EASTERN
NEBRASKA LATE THIS AFTERNOON IN RESPONSE TO A COLD FRONT MOVING
THROUGH THE OUTLOOK AREA. A FEW STORMS MAY EVEN APPROACH OR BECOME
SEVERE LATE THIS AFTERNOON AND BE ACCOMPANIED BY LARGE HAIL AND
DAMAGING WINDS.

DURING THE EARLY EVENING HOURS...NON-SEVERE THUNDERSTORM ACTIVITY
SHOULD BE MOVING ACROSS SOUTHWEST IOWA.

SEVERE STORMS ARE POSSIBLE ON MONDAY AFTERNOON...PRIMARILY ALONG
AND SOUTH OF INTERSTATE 80. SOME OF THESE STORMS WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

ADDITIONAL CHANCES OF THUNDERSTORMS ARE IN THE FORECAST THROUGH
THE REMAINDER OF THE WEEK. A FRONTAL BOUNDARY WILL BE THE FOCUS
FOR STORMS INTO MONDAY NIGHT...SOME OF WHICH COULD BE
SEVERE...ESPECIALLY ACROSS SOUTHEAST NEBRASKA.

RIPPLES OF ENERGY MOVING OUT ACROSS THE PLAINS FROM THE SOUTHWEST
COULD TRIGGER STORMS IN THE PERIOD FROM TUESDAY THROUGH SATURDAY.
THE HIGHEST CHANCES FOR SEVERE STORMS APPEAR TO BE WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
EVENING...BUT PLEASE PASS ALONG REPORTS OF LARGE HAIL OR DAMAGING
WINDS. STORM SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

In the hours before

Local storm report, May 3, 8:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
803 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             5 SSW PENDER            42.04N 96.75W
05/03/2015  E2.00 INCH       CUMING             NE   TRAINED SPOTTER

&&

DNIETFEL
Local storm report, May 3, 8:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
817 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             LINCOLN                 40.82N 96.69W
05/03/2015  E1.75 INCH       LANCASTER          NE   EMERGENCY MNGR

            HAIL AT 33RD AND YANKEE HILL.

&&

LANDSVORK
Local storm report, May 3, 8:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             WALTHILL                42.15N 96.49W
05/03/2015  E1.00 INCH       THURSTON           NE   EMERGENCY MNGR

&&

LANDSVORK
Special weather statement, May 3, 8:24 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT SUN MAY 3 2015

NEZ033-043-044-040215-
DODGE NE-COLFAX NE-CUMING NE-
824 PM CDT SUN MAY 3 2015

...SPECIAL WEATHER STATEMENT...

AT 823 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOWELLS...OR 30 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCRIBNER...DODGE...HOWELLS...SNYDER AND DEAD TIMBER STATE RECREATION
AREA.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 120 AND
129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4182 9701 4181 9663 4170 9659 4165 9669
      4169 9702
TIME...MOT...LOC 0123Z 276DEG 19KT 4175 9695

NIETFELD
Local storm report, May 3, 8:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
846 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          1 N ADAMS               40.47N 96.51W
05/03/2015                   GAGE               NE   LAW ENFORCEMENT

            TORNADO CROSSING HIGWAY 77 NORTH OF CORTLAND.

&&

LANDSVORK
Local storm report, May 3, 8:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TORNADO          2 NE ADAMS              40.48N 96.48W
05/03/2015                   GAGE               NE   STORM CHASER

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:11 PM CDTSevere Thunderstorm WarningOAXColfax, Platte17 min
May 3, 7:19 PM CDTSevere Thunderstorm WarningOAXCuming19 min
May 3, 7:23 PM CDTSevere Thunderstorm WarningOAXCuming37 min
May 3, 7:29 PM CDTSevere Thunderstorm WarningOAXJohnson31 min
May 3, 7:40 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton19 min
May 3, 7:44 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe46 min
May 3, 7:46 PM CDTAreal Flood AdvisoryOAXCuming3 hr
May 3, 7:55 PM CDTSevere Thunderstorm WarningOAXThurston39 min
May 3, 7:59 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe31 min
May 3, 8:08 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe37 min
May 3, 8:24 PM CDTSpecial Weather StatementOAXCuming51 min
May 3, 8:30 PM CDTTornado WarningOAXGage, Johnson, Lancaster30 min
May 3, 8:31 PM CDTSevere Thunderstorm WarningOAXThurston29 min
May 3, 8:33 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe42 min
May 3, 9:01 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Otoe29 min
May 3, 9:02 PM CDTAreal Flood AdvisoryOAXJohnson, Lancaster, Nemaha, Otoe3 hr
May 3, 9:29 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee46 min
May 3, 9:31 PM CDTSevere Thunderstorm WarningOAXNemaha29 min
May 3, 10:04 PM CDTSevere Thunderstorm WarningOAXSarpy, Saunders41 min
May 3, 10:06 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha24 min
May 3, 10:15 PM CDTSevere Thunderstorm WarningOAXSaunders30 min
May 3, 10:55 PM CDTSpecial Weather StatementOAXGage50 min
May 3, 11:23 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee37 min
May 3, 11:41 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders34 min
May 3, 11:53 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders26 min
May 4, 12:17 AM CDTSevere Thunderstorm WarningOAXCass, Otoe28 min
May 4, 12:25 AM CDTSevere Thunderstorm WarningOAXOtoe35 min
May 4, 1:11 AM CDTSpecial Weather StatementOAXNemaha, Otoe49 min
May 4, 1:21 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe24 min
May 4, 2:35 AM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Otoe4 hr
May 4, 6:02 AM CDTSpecial Weather StatementOAXCass43 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.